# SDR CA061010005

- Difficulty date: October 9, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 23,945 hours
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP FAIL BETWEEN 20 DEGREES TO 0 DEGREE DURING RETRACTION OF THE FLAPS AT TAKEOFF , FLAPS RESET ON GROUND IAW OPERATING MANUAL NR 1 ABNORMAL PROCEDURE SECTION 10 P3-4.  A/C RETURN TO SERVICE. NO SNAG.  FLAP FAIL BETWEEN 20 DEGREES TO 0 DEGREE DURING RETRACTION OF THE FLAPS AT TAKEOFF, FLAPS RESET ON GROUND IAW OPERATING MANUAL NR 1 ABNORMAL PROCEDURE SECTION 10 P3-4. A/C RETURN TO SERVICE. NO SNAG.  (TC NR 20061010005)
